Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 43, NWS Philadelphia/Mount Holly

April 12, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 12, 2019, 12:12 AM EDT. It took effect at Apr 12, 2019, 1:55 PM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2019, 12:12 AM EDT (04:12 UTC)
In effect from
Apr 12, 2019, 1:55 PM EDT
Expired
Apr 13, 2019, 9:21 PM EDT
In force
31 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

414 
WHUS71 KPHI 120412
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1212 AM EDT Fri Apr 12 2019

ANZ450>455-121700-
/O.NEW.KPHI.SC.Y.0043.190412T2000Z-190413T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1212 AM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM EDT SATURDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
6 AM EDT Saturday.

* WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 
  kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-121700-
/O.NEW.KPHI.SC.Y.0043.190412T2000Z-190413T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1212 AM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM EDT SATURDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
6 AM EDT Saturday.

* WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
7 follow-up statements
113 
WHUS71 KPHI 120727
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
327 AM EDT Fri Apr 12 2019

ANZ450>455-122200-
/O.EXT.KPHI.SC.Y.0043.190412T2000Z-190413T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 AM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM EDT SATURDAY...

* WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 25 
  kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-122200-
/O.CON.KPHI.SC.Y.0043.190412T2000Z-190413T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
327 AM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM EDT SATURDAY...

* WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
492 
WHUS71 KPHI 121755
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
155 PM EDT Fri Apr 12 2019



ANZ450>455-130700-
/O.EXT.KPHI.SC.Y.0043.190412T1755Z-190413T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
155 PM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY...

* WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 25 kt.
  Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-130700-
/O.EXT.KPHI.SC.Y.0043.190412T1755Z-190413T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
155 PM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

* WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
807 
WHUS71 KPHI 130419
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1219 AM EDT Sat Apr 13 2019

ANZ450>455-132200-
/O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1219 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 30 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-131000-
/O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1219 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
907 
WHUS71 KPHI 130952
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
552 AM EDT Sat Apr 13 2019

ANZ430-431-131100-
/O.EXP.KPHI.SC.Y.0043.000000T0000Z-190413T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
552 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

Winds have fallen below advisory levels, and are expected to
remain below Small Craft Advisory levels for the remainder of the
day. Therefore the Small Craft Advisory will be allowed to 
expire. 

$$

ANZ450>455-132200-
/O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
552 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
501 
WHUS71 KPHI 131830
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
230 PM EDT Sat Apr 13 2019



ANZ450>455-132200-
/O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
230 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...South winds 10 to 15 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
432 
WHUS71 KPHI 132144
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
544 PM EDT Sat Apr 13 2019

ANZ454-455-132245-
/O.CAN.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
544 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory. 

Seas adjacent to the Delaware coast and lower Delaware Bay have
subsided below 5 feet, so the Small Craft Advisory has been
cancelled for those areas. Another Small Craft Advisory will
likely be issued later this evening for later Sunday into Monday.

$$

ANZ450>453-140200-
/O.EXT.KPHI.SC.Y.0043.000000T0000Z-190414T0200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
544 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...South winds 10 to 15 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
950 
WHUS71 KPHI 140121
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
921 PM EDT Sat Apr 13 2019

ANZ450>453-141300-
/O.CAN.KPHI.SC.Y.0043.000000T0000Z-190414T0200Z/
/O.NEW.KPHI.MF.Y.0004.190414T0121Z-190414T1300Z/
/O.NEW.KPHI.SC.Y.0044.190414T2000Z-190415T1200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
921 PM EDT Sat Apr 13 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 8 AM EDT
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has issued a Dense
Fog Advisory, which is in effect until 9 AM EDT Sunday. A Small
Craft Advisory has also been issued. This Small Craft Advisory is
in effect from 4 PM Sunday to 8 AM EDT Monday. The Small Craft
Advisory previously in effect through 10 PM Saturday evening has
been cancelled. 

* WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 30 
  kt. Seas 4 to 7 feet.

* VISIBILITY...One quarter to one half mile at times.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ431-454-455-141300-
/O.NEW.KPHI.MF.Y.0004.190414T0121Z-190414T1300Z/
/O.NEW.KPHI.SC.Y.0044.190414T2000Z-190415T1200Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
921 PM EDT Sat Apr 13 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 8 AM EDT
MONDAY...

The National Weather Service in Mount Holly has issued a Dense
Fog Advisory, which is in effect until 9 AM EDT Sunday. A Small
Craft Advisory has also been issued. This Small Craft Advisory is
in effect from 4 PM Sunday to 8 AM EDT Monday.

* WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 30 
  kt. Seas 4 to 7 feet.

* VISIBILITY...One quarter to one half mile at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-141300-
/O.NEW.KPHI.SC.Y.0044.190414T2000Z-190415T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
921 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 8 AM EDT
MONDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 4 PM Sunday to 8 AM EDT
Monday.

* WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt.
  Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 9:38 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 11, 9:38 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
938 PM EDT Thu Apr 11 2019

.SYNOPSIS...
High pressure will remain offshore tonight. Low pressure over the
Midwest lifts into the Great Lakes on Friday, and a warm front lifts
across our region late Friday. A cold front then follows on Friday
night as the low passes well north of our region. Another storm
system will affect the Mid-Atlantic and Northeast late in the
weekend and for the start of next week. High pressure returns for
next Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Surface high pressure will remain centered to our northeast tonight.
Meanwhile, a warm front to our south is anticipated to remain there
through the night. An east to southeast surface flow will remain in
place through the night and this will bring an increase to the low-
level moisture northward with time. As of this writing, surface dew
points are still in the 20s across the northern areas. The flow
veers with height and with low pressure in the Midwest a strong low-
level southerly jet will continue to move up the Ohio Valley region
and into the eastern Great Lakes through the overnight. This will
result in strong low-level warm air advection, however the main axis
of this is forecast to remain to our west. This warm air advection
however will strengthen a low-level inversion in our area and with
increasing moisture beneath it, low clouds are already developing
and this is expected to expand especially after midnight. Some
drizzle/fog may occur especially nearest daybreak, especially across
the upslope areas of eastern Pennsylvania and northern New Jersey,
as the low-level moisture pools more near and beneath the inversion.
However, much of the moisture may end up going into stratus
development.

For the 930 PM update, made some adjustments to the temperature, dew
point and wind grids to account for the latest conditions and
trends. Cloud cover was adjusted upward across much of the area
based on satellite imagery and surface observation trends.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A warm front will gradually track north during Friday and enter at
least the southern parts of our area. While there is strengthening
southerly low-level flow, the combination of the time of year and
the parent surface low tracking so far to our west, it may be
difficult for the warm front to push north. However, during the day
if the boundary layer can become mixed enough this may help to push
the warm front farther to the north. If a strong low-level inversion
holds in stratus longer, that could however delay the northward
progression of the warm front. As of now, we bring the main warm
front into our southern areas.

Low clouds along with some fog and/or drizzle should be around to
start the day for much of the area. As the boundary layer warms,
some improvement should take place overall, however some showers
will start to arrive from the west by late afternoon. PoPs are in
the higher chance range in the afternoon across the western areas,
then decrease eastward.

Temperatures will be affected by the warm front, and instead of a
gradual transition from north to south it could be more abrupt then
depicted. As of now we have highs in the upper 50s across our
northern zones and low/mid 70s south.

Southerly winds will increase in the afternoon with gusts up to 30
mph, especially south of the warm front as deeper mixing will occur
where the boundary layer is warmer. The deep southerly flow will be
advecting dew points in the 50s northward, and this moving over the
chilly ocean waters may result in some fog along the coast. The
amount of mixing however may be sufficient enough to limit this
potential.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Friday night through Sunday...

Low pressure will continue to advance northward through Ontario and
Quebec Friday night dragging a cold front eastward into eastern PA.
Expect widespread showers with at least some embedded storms to move
eastward into the CWA through Friday evening and continue overnight.
We have growing concerns that there could be some very heavy
rainfall as this occurs...especially over eastern PA. Forecast
models depicting several hundred j/kg of elevated CAPE with PWATS
around 1.5 inches which is above the 90th percentile for this time
of year. There will also be some right jet entrance dynamics at play
and with flow oriented parallel to front this will be favorable for
a training pattern of showers/storms. So this all said, expect at
least locally heavy rainfall with the potential for urban and small
stream type flooding.

Aformentioned front gets hung up over the area Saturday.
However as shortwave energy passes off to the east there won't
be any real forcing at play. Also, mid levels will tend to dry
out somewhat from north to south. For this reason, expect Friday
night's showers/storms to be quickly moving out early Saturday
morning with only some scattered to isolated showers/storms
developing in the afternoon, mainly S/E of the I-95 corridor.

Tricky forecast for Saturday night and Sunday as one low departs
over eastern Canada while the next one takes shape and moves from
Texas north and east into the Ohio Valley. The challenge will be
placement of the associated frontal boundary during this period with
models diverging on these details. The NAM pushes the front south of
the area through Saturday night and keeps it south through Sunday
which would bring mainly dry weather during this period. Meanwhile,
the GFS keeps front hung up over the area Saturday night and
then lifts it north of us as a warm front Sunday. This solution
would tend to keep at least scattered showers/storms around
during this period...especially for overnight Saturday night
and again for Sunday afternoon. GEM Global and ECMWF depict
solutions between the two extremes of the NAM and GFS. Given the
uncertainty, we didn't stray too far from the previous forecast
and generally keep low chances for showers in the forecast
Saturday night with POPs slowly ramping up through Sunday. Best
chance for more widespread showers/storms looks to be late
Sunday as daytime heating is maximized.

Sunday night through Thursday...

The main concern during this period will be large, moisture laden
low pressure system as it moves from Ohio late Sunday north and east
across PA and upstate NY reaching eastern New England by late
Monday. This will push a strong cold front across the area Sunday
night into early Monday that may bring multiple hazardous weather
threats. In terms of the details, showers and storms look to become
more organized and widespread across the area through Sunday evening
as cold front approaches. Early indications are deep layer shear
could be in the 50-70 knot range with PWATS approaching 1.7 inches
and ML Capes of a least a few hundred j/kg....this all occuring with
strong deep layer forcing as low deepens and upper level trough
becomes negatively tilted. Thus, think both heavy rainfall along
with severe weather may be a concern. Again, this is still several
days away and a lot can change between now and then with details
that still need to be ironed out but indications are this could be
an impactful system. Limiting factor is timing...overnight timing of
frontal passage generally not as favorable for severe weather due to
lack of heating.

Rain/showers continue into Monday morning with the
steadiest/heaviest precip likely moving out by midday behind the
cold front. Gusty and drier conditions should follow for the
afternoon.

Heading into the middle of next week, fair, quieter weather should
dominate as high pressure moves back in.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Areas of MVFR ceilings expanding to all terminals through
about 05z, then lowering to IFR overnight. Some drizzle and fog
should develop overnight with some MVFR visibilities, especially
near and west of TTN, PNE/PHL and ILG. East to southeast winds less
than 10 knots.

Friday...MVFR/IFR with low clouds and some fog/drizzle, then most
terminals should improve to low VFR from about late morning on. Some
showers developing later in the afternoon especially for ABE and
RDG. East-southeast winds becoming south and increasing to around 15
knots with gusts to 20-30 knots, and the strongest winds will depend
on the northward progression of a warm front. Lower confidence
regarding improving ceilings and surface wind speeds especially
gusts.

OUTLOOK...
Friday night...Restrictions likely with showers and some embedded
storms. South winds 10-15 knots.

Saturday...Overall, VFR conditions. Scattered SHRA possible with
isolated TSRA in the afternoon mainly for KILG/KMIV/KACY. SW winds
10 kt or less.

Saturday night...Sub-VFR possible in fog/stratus. LGT/VRB winds.

Sunday...Overall, VFR. SHRA/scattered TSRA developing late.
South winds 10 kt or less.

Sunday night/Monday...SHRA/scattered TSRA/patchy fog Sunday
night/Monday morning. VFR Monday afternoon. South winds 10 kt or
less Sunday night, becoming west 15 kt with gusts up to 20 kt Monday
afternoon.

Monday night / Tuesday...VFR.

&&

.MARINE...
Tonight...The conditions are anticipated to remain below Small Craft
Advisory criteria under an east to southeast wind.

Friday...Marginal Small Craft Advisory conditions develop later in
the afternoon as southerly winds increase. Much warmer air will be
moving in with a warm front, therefore mixing should be reduced at
least some. Will hold off on headlines at this time as confidence is
not high with onset and it looks generally marginal. Dew points in
the 50s are forecast to advect in over the chilly waters and this
may result in fog and/or stratus development, however the increasing
southerly flow may lessen this.

OUTLOOK...
Friday night through Saturday...Marginal SCA conditions likely
along with some showers and possible storms.

Saturday night...Lingering SCA conditions possible with rough seas
on the ocean waters.

Sunday...Sub-SCA conditions.

Sunday night through Monday...Showers and scattered thunderstorms.
SCA conditions developing Sunday night and continuing through Monday.

Monday night through Tuesday...SCA conditions likely persisting in
W/NW flow behind system.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...Gorse
Short Term...Gorse/Kruzdlo
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Gorse
Marine...Fitzsimmons/Gorse/Kruzdlo
Hazardous weather outlook, Apr 11, 9:30 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
930 PM EDT Thu Apr 11 2019

DEZ001-MDZ008-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-
101>106-130130-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
930 PM EDT Thu Apr 11 2019

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rain showers with embedded thunderstorms will affect the area Friday
night into early Saturday. It is possible these showers produce
locally heavy rainfall resulting in some urban and small stream
flooding.

A stronger system looks to affect the area late Sunday into early
Monday bringing additional heavy showers and thunderstorms along
with the potential for flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-130130-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Western Monmouth-Eastern Monmouth-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
930 PM EDT Thu Apr 11 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey and southern New
Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-130130-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
930 PM EDT Thu Apr 11 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.